# SDR CA130530005

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,401 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Part number: AN37A
- Condition: Failed
- Location: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS ON SPAR WEB SPLICE PIPER P/N 40624-00 INSPECTED. TWO LOWEST BOLTS ON SPLICE ASSEMBLY BROKE WHEN TIGHTENED. BOLTS REPLACED. (TC# 20130530005)
